# SDR SWAA2020071495515

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE AT ACB BS747+7 LBL8 WL158.  ACCOMPLISHED RAIL REPAIR AT ACB BS747 17' LBL8 WL158 IAW SRM 53-00-53-2R-2 REPAIR 2 AND SRM 51-40-02.
